# SDR AALA2019111199009

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 21,582 hours, 8,818 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Part serial: AAV1142
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING TAXI FOR TAKE OFF #3 FLIGHT ATTENDANT REPORTED A STRONG PLASTIC BURNING SMELL FROM  LEFT AFT LAVATORY. THE FLIGHT ATTENDANT WAS NAUSEATED BY THE TIME WE RETURNED TO THE GATE. MAINTENANCE PERFORMED JOB CARD 05-96-70, SMOKE, ODOR FUMES INITIAL TROUBLESHOOTING. FOUND LAV SMOKE DETECTOR INOP WITH SLIGHT ODOR. REMOVED & REPLACED AFT LEFT LAV SMOKE DETECTOR IAW AMM 26-14-01. OPS CHECKS GOOD.
